# SDR NWAA 091559760

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 85,247 hours, 90,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT OVERWING EMERGENCY EXIT IDENTIFIER SIGN WILL NOT ILLUMINATE DURING EMERGENCY LIGHTING SYSTEM OPS CHECK.  REPLACED FORWARD RIGHT OVERWING EMERGENCY EXIT IDENTIFIER SIGN BATTERY PACK.
